# SDR GTIA2021101436043

- Difficulty date: October 11, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 25,094 hours, 11,316 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOW ENGINE OIL ENG 1 AFTER TAKE OFF-SERVICED ENG 1 IAW AMM 12-13-79 LEAK CHECK GOOD
